Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of $ C\sp*$-algebras


Authors: Horst Behncke and Wolfgang Bös
Journal: Proc. Amer. Math. Soc. 40 (1973), 128-134
MSC: Primary 46L05
MathSciNet review: 0331073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a construction of $ {C^ \ast }$-algebras based on a countable system of subsets of a countable set. The properties of such algebras are described in terms of this system of sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0331073-6
Keywords: $ {C^ \ast }$-algebras, operator algebras
Article copyright: © Copyright 1973 American Mathematical Society